# SDR ASOA200801683

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP HAS CORROSION AT LBL 9 AT FS 708.00.  COMPLIED WITH (BLENDING, NDT, AND FINISH RESTORATION) OF REO 670-52-00-172 ON FLOOR SUPPORT BEAM  LOCATED AT FS 708, LBL9, WL73 REFER TO ATTACHED M-234 FOR WORK ACCOMPLISHED.  BLENDED FLOORBEAM CAP LBL 9 FS 708.00 IAW CRJ 700 SRM 51-21-06.  PERFORMED EDDY CURRENT INSPECTION OF BLEND AREA AT LBL9, FS 708 PER REO 670-53-00-172 I/A/W CRJ 700 NDTM 51-20-006.  NO DEFECTS NOTED.
